# SDR AT9900361

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 1A471681
- Condition: Corroded
- Location: Bs 170-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND CORROSION ON THE SUB FLOOR AT BS 170-200 RBL 55.  CUT OUT CORRODED PORTION OF SUB FLOOR. FORMED NEW DOUBLERS, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED DOUBLER IAW DC9 SRM 51-10-4, 51-10-3, 51-30-2, AND 53-20-1 FIG 804.
